Buy Allegra 24hours (Fexofenadine - Non Rx) Online From Medications Canada, a reputed Canadian pharmacy.
( Top Brand Option )
See Alternative Pricing below for savings
( Affordable Generic Options )
Fexofenadine - Non Rx
|Drug Name||Dosage||Quantity||Price||Buy Now|
|Fexofenadine - Generic Non Rx||180mg||90||$69.00||Add To Cart|
This medication is used to treat seasonal allergy symptoms (hay fever) including runny nose, sneezing, watery eyes, and itching. It can also be used to treat chronic idiopathic urticaria (hives and skin itching). Allegra works by reducing the amount of natural chemical histamine in the body that produce allergy symptoms.
This medication should be stored at room temperature. Keep the medication away from heat and moisture. During storage, the bottle should be tightly closed.
Before using this medicine, tell your health care provider about any of the following: if you are pregnant, planning to become pregnant, or breastfeeding; if you have kidney disease, if you are taking any other prescription or over the counter medication including minerals, herbal products, and vitamins.
Contact your doctor if you notice your symptoms are not improving or have gotten worse. Ask your doctor before you take any other cold or allergy medications.
Patient Family Information : Read the directions on the prescription label. Do not take larger doses than prescribed by your doctor. Take this medication as directed by your doctor. Take this medication with a full glass of water (8 ounces). This medication can not be taken with any other liquids. Before taking Allegra, shake the liquid well before a dose is measured onto a spoon or medicine cup. Do not measure with a regular table spoon. If Allegra is prescribed in tablets, do not open the blister pack until you are ready to take the medication. Take the Allegra tablet on an empty stomach 1 hour before a meal or 2 hours after a meal because fruit juices and certain antacids can make it difficult for your body to absorb the medication. To remove a tablet out from the blister pack, peel back the foil from the tablet blister and remove the tablet with dry hands. Avoid pushing the tablet through the foil because it may damage the tablet. Place the tablet in your mouth, the tablet will begin to dissolve immediately. L
Do not take this medicine if you are allergic to any ingredient in this medicine or to similar medications. Signs of allergic reaction include hives, difficulty breathing, swelling of your face, lips, throat, or tongue.
Sever Side Effects : Severe: Body aches, cough, fever, chills, or other flu symptoms.
Common: Menstrual cramps; headache; diarrhea, nausea, upset stomach; drowsiness, tired feeling; muscle or back pain.
Allegra 24hours | Fexofenadine – Non Rx | Allegra 24hours | Allegra 24hours
Fexofenadine – Non Rx, Fexofenadine – Generic Non Rx
Allegra 24hours, Fexy